# SDR R61A2025032300155

- Difficulty date: March 2, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N746YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000671
- Aircraft time: 17,458 hours, 12,392 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17087556402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT SERVICE DOOR LOWER BEAM REST HAS LEVEL 2 CORROSION. REPLACED SEAL REST IAW SRM 51-41-01
